# SDR DHL9770226D

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 1 CABIN FLOOR TRACK IS CORRODED FROM BS 620 TO 740 LBL 65.  REMOVED CORROSION FROM SEAT TRACK TREATED AND PRIMED.  REMOVED SEAT TRACK AND REPLACED PER SRM 53-10-1 FROM BS 655 TO 740.
